Optical solitons to Chen-Lee-Liu model with trial equation approach

Yildirim Y.

OPTIK, vol.183, pp.849-853, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.022
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.849-853


The Chen-Lee-Liu equation is examined to uncover quite important optical solitons of its. Dark, bright and also singular solitons in additionally singular periodic solutions are yield by trial equation technique with parameter restrictions.